On the Direct Solution of Preconditioned Linear Equations
Μαθηματική Επιθεώρηση, Tome 16 (1979), pp. 30-44
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1979_16_a4,
author = {D. J. Evans and M. Hatzopoylos},
title = {On the {Direct} {Solution} of {Preconditioned} {Linear} {Equations}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {30--44},
year = {1979},
volume = {16},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1979_16_a4/}
}
D. J. Evans; M. Hatzopoylos. On the Direct Solution of Preconditioned Linear Equations. Μαθηματική Επιθεώρηση, Tome 16 (1979), pp. 30-44. http://geodesic.mathdoc.fr/item/MR_1979_16_a4/